Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Lefschetz fixed point theorem for noncompact locally connected spaces

Author: R. J. Knill
Journal: Trans. Amer. Math. Soc. 174 (1972), 185-198
MSC: Primary 55C20
MathSciNet review: 0315700
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Leray's notion of convexoid space is localized and used to show that if $ f:M \to M$ is a relatively compact map on a locally convex manifold M, and f has no fixed points then its Lefschetz trace is zero. A similar theorem holds for certain adjunction spaces $ Y{ \cup _g}Z$ where Y is Q-simplicial and Z is locally convexoid. A number of other properties of locally convexoid spaces are derived; for example, any neighborhood retract of a locally convexoid space is locally convexoid.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55C20

Retrieve articles in all journals with MSC: 55C20

Additional Information

PII: S 0002-9947(1972)0315700-9
Keywords: Acyclic carrier, topological vector space, manifold, compact map, Lefschetz trace formula, Q-simplicial space, cone, fixed point
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia